I've been taking 25-50 mg of trazodone and 25 mg of sertraline for anxiety and sleeping problems. I usually only take 25 mg of the trazodone but I woke up in the middle of the night one night and took the other half and went back to sleep. That's only the second time I've ever done that but ever since some of the symptoms I had when I first started taking the two came back (really bad anxiety first thing in the morning). It was a few nights ago and I've only taken the 25mg half since. But today I took my sertraline and literally within minutes I think I had a full blown panic attack. It hit me really hard and really quickly. I took a small bit if my lorazepam to help but for a but afterwards my heart was still racing and my heart was pounding and now I'm feeling really nauseous and I have a bit of diarrhea. Can someone tell me what this is and what will make it go away. I can feel the panic is still there but its almost like the lorazepam is covering it up instead of making it go away like it usually does.
I have no idea what happened please someone answer?
- 18 Mar 2014 by Mmk2017
- 19 Mar 2014
- anxiety, insomnia, panic disorder, generalized anxiety disorder, sertraline, trazodone, anxiety and stress, sleeping
Added 18 Mar 2014:
I think the lorazepam helped a bit. I fell asleep for about an hour but I keep having anxiety spikes. My question is do I need to go to the ER?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2011 • 3 answers
Posted 24 Mar 2012 • 3 answers
Posted 23 May 2012 • 4 answers
Anxiety and Stress - I recently been diagnosed with depression and anxiety. the doctor prescribed me
Posted 11 Dec 2014 • 9 answers
Posted 8 Mar 2016 • 2 answers